# SDR ABXA9600400

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47269
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Pan
- Part number: 591412155
- Condition: Binding
- Location: Fs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C AND D-CHECK ACCEPTANCE INSPECTIONS, FOUND WHILE REPLACING THE LEFT FORWARD ENTRY DOOR, THE NEW DOOR REQUIRED EXCESSIVE TRIM OUT AROUND THE UPPER POCKET OF THE LOWER HINGE CAVITY.  REPAIRED LEFT FORWARD ENTRY DOOR IAW REA D952-14205-MR.
